Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Side effects of Vectra 3D
    avatar
    maraki posted:
    This is for any expert to answer and for any Vectra 3D users who have had a dog with the side effects of twitching ears and a flapping head.

    My 22 lb. Jack Russell/RatTerrier had Vectra 3D for the first time 4 nights ago. His ears have not stopped twitching and his head flapping since.
    We gave him Benadryl (per vet) to relax him, and my husband washed him initially with his dog shampoo and then switched to Dawn(per vet), for the last 2 shampoos. My question is how long does it take for this to stop? Please,anyone who has had these same side effects please let me know. I am so concerned and worried. Along with reporting this to our Vet, I will also call Vectra 3D tomorrow. I will never use this product again!!!!!!!
    Maraki
    Reply


    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    Learn more about the AVMA

    WebMD Special Sections